RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzhumadil'daev, Askar Serkulovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 33
Presentations: 1

Number of views:
This page:5322
Abstract pages:9859
Full texts:3318
References:970
academiņian of National Academy of Sciences of Republic of Kazakhstan
Professor
Doctor of physico-mathematical sciences (1986)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: , , ,
   
Main publications:
  • Dzhumadil'daev A. On the cohomology of modular Lie algebras // Math. USSR Sb., 1984, 47(1), 127–143.

http://www.mathnet.ru/eng/person8305
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200017

Publications in Math-Net.Ru
2014
1. A. S. Dzhumadil'daev, Sh. Sh. Ibraev, “On the third cohomology of algebraic groups of rank two in positive characteristic”, Mat. Sb., 205:3 (2014),  41–82  mathnet  mathscinet  zmath  elib; Sb. Math., 205:3 (2014), 343–386  isi  scopus
2012
2. A. S. Dzhumadil'daev, D. A. Yeliussizov, “Wolstenholme's theorem for binomial coefficients”, Sib. Èlektron. Mat. Izv., 9 (2012),  460–463  mathnet
2011
3. A. S. Dzhumadil'daev, “Worpitzky Identity for Multipermutations”, Mat. Zametki, 90:3 (2011),  464–466  mathnet  mathscinet; Math. Notes, 90:3 (2011), 448–450  isi  scopus
2010
4. A. S. Dzhumadil'daev, “On the Hesse–Muir Formula for the Determinant of the Matrix $A^{n-1}B^2$”, Mat. Zametki, 87:3 (2010),  456–457  mathnet  mathscinet  zmath; Math. Notes, 87:3 (2010), 428–429  isi  scopus
2009
5. A. Dzhumadil'daev, “Torsion and curvature for the $6$-commutator”, Sib. Èlektron. Mat. Izv., 6 (2009),  49–52  mathnet  mathscinet
2008
6. A. S. Dzhumadil'daev, A. B. Bakirova, “Commutative central extensions of Lie algebras”, Uspekhi Mat. Nauk, 63:4(382) (2008),  183–184  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:4 (2008), 776–777  isi  scopus
2006
7. A. S. Dzhumadil'daev, “$n$-lie property of the Jacobian as a condition for complete integrability”, Sibirsk. Mat. Zh., 47:4 (2006),  780–790  mathnet  mathscinet  zmath; Siberian Math. J., 47:4 (2006), 643–652  isi  scopus
2005
8. A. S. Dzhumadil'daev, “Zinbiel algebras under $q$-commutator”, Fundam. Prikl. Mat., 11:3 (2005),  57–78  mathnet  mathscinet  zmath  elib; J. Math. Sci., 144:2 (2007), 3909–3925  scopus
9. A. S. Dzhumadil'daev, “Hadamard invertible matrices, $n$-scalar products, and determinants”, Mat. Zametki, 77:3 (2005),  477–480  mathnet  mathscinet  zmath; Math. Notes, 77:3 (2005), 440–443  isi  scopus
10. A. S. Dzhumadil'daev, “$n$-Lie structures that are generated by wronskians”, Sibirsk. Mat. Zh., 46:4 (2005),  759–773  mathnet  mathscinet  zmath; Siberian Math. J., 46:4 (2005), 601–612  isi
2003
11. A. S. Dzhumadil'daev, K. M. Tulenbaev, “Bicommutative algebras”, Uspekhi Mat. Nauk, 58:6(354) (2003),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:6 (2003), 1196–1197  isi  scopus
1998
12. A. S. Dzhumadil'daev, Sh. Sh. Ibraev, “Defining relations for nilpotent subalgebras of modular classical Lie algebras”, Uspekhi Mat. Nauk, 53:5(323) (1998),  233–234  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 1095–1096  isi  scopus
1995
13. A. S. Dzhumadil'daev, “Odd Central Extensions of Lie Superalgebras”, Funktsional. Anal. i Prilozhen., 29:3 (1995),  69–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:3 (1995), 202–204  isi
14. A. S. Dzhumadil'daev, U. U. Umirbaev, “Non-splittable extensions of a general Lie algebra of Cartan type $W_2(\overline m)$”, Mat. Sb., 186:4 (1995),  61–88  mathnet  mathscinet  zmath; Sb. Math., 186:4 (1995), 527–554  isi
1994
15. A. S. Dzhumadil'daev, “Derivations and central extensions of the Lie algebra of formal pseudodifferential operators”, Algebra i Analiz, 6:1 (1994),  140–158  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:1 (1995), 121–136
1992
16. A. S. Dzhumadil'daev, “Central extensions of infinite-dimensional Lie algebras”, Funktsional. Anal. i Prilozhen., 26:4 (1992),  21–29  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:4 (1992), 247–253  isi
1989
17. A. S. Dzhumadil'daev, “Cohomology of truncated coinduced representations of Lie algebras of positive characteristic”, Mat. Sb., 180:4 (1989),  456–468  mathnet  mathscinet  zmath; Math. USSR-Sb., 66:2 (1990), 461–473  isi
18. A. S. Dzhumadil'daev, “Deformations of the Lie algebras $W_n(\mathbf m)$”, Mat. Sb., 180:2 (1989),  168–186  mathnet  mathscinet  zmath; Math. USSR-Sb., 66:1 (1990), 169–187  isi
1988
19. A. S. Dzhumadil'daev, “Integral and mod $p$-cohomologies of the Lie algebra $W_1$”, Funktsional. Anal. i Prilozhen., 22:3 (1988),  68–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:3 (1988), 226–228  isi
20. M. N. Bakiev, A. S. Dzhumadil'daev, “The kernel space of a Witt algebra”, Uspekhi Mat. Nauk, 43:4(262) (1988),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 203–204  isi
1986
21. A. S. Dzhumadil'daev, “2-cohomology of a nilpotent subalgebra of the Zassenhaus algebra”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 2,  59–61  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:2 (1986), 83–86
22. A. S. Dzhumadil'daev, “On a Levi theorem for Lie algebras of characteristic $p$”, Uspekhi Mat. Nauk, 41:5(251) (1986),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:5 (1986), 139–140  isi
1985
23. A. S. Dzhumadil'daev, “Generalized Casimir elements”, Izv. Akad. Nauk SSSR Ser. Mat., 49:5 (1985),  1107–1117  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:2 (1986), 391–400
24. A. S. Dzhumadil'daev, “Simple Lie algebras with a subalgebra of codimension one”, Uspekhi Mat. Nauk, 40:1(241) (1985),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:1 (1985), 215–216  isi
25. A. S. Dzhumadil'daev, “Central extensions of the Zassenhaus algebra and their irreducible representations”, Mat. Sb. (N.S.), 126(168):4 (1985),  473–489  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:2 (1986), 457–474
1984
26. A. S. Dzhumadil'daev, “Central extensions and invariant forms of cartan type Lie algebras of positive characteristic”, Funktsional. Anal. i Prilozhen., 18:4 (1984),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:4 (1984), 331–332  isi
27. A. S. Dzhumadil'daev, “Irreducible representations of strongly solvable Lie algebras over a field of positive characteristic”, Mat. Sb. (N.S.), 123(165):2 (1984),  212–229  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:1 (1985), 207–223
1982
28. A. S. Dzhumadil'daev, “On the cohomology of modular Lie algebras”, Mat. Sb. (N.S.), 119(161):1(9) (1982),  132–149  mathnet  mathscinet  zmath; Math. USSR-Sb., 47:1 (1984), 127–143
29. A. S. Dzhumadil'daev, “A remark on the space of invariant differential operators”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1982, 2,  49–54  mathnet  mathscinet  zmath
1981
30. A. S. Dzhumadil'daev, “Relative cohomology and deformations of Lie algebras of Cartan type”, Dokl. Akad. Nauk SSSR, 257:5 (1981),  1044–1048  mathnet  mathscinet  zmath
1980
31. A. S. Dzhumadil'daev, “Deformations of the general Lie algebras of Cartan type”, Dokl. Akad. Nauk SSSR, 251:6 (1980),  1289–1292  mathnet  mathscinet  zmath
1978
32. A. S. Dzhumadil'daev, A. I. Kostrikin, “Deformations of the Lie algebra $W_1(m)$”, Trudy Mat. Inst. Steklov., 148 (1978),  141–155  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 143–158
1976
33. A. S. Dzhumadil'daev, “On the deformations of the classical simple Lie algebras”, Uspekhi Mat. Nauk, 31:3(189) (1976),  211–212  mathnet  mathscinet  zmath

1990
34. A. S. Dzhumadil'daev, V. P. Platonov, “Soviet-Indian Symposium “Algebraic Groups and Lie Algebras””, Uspekhi Mat. Nauk, 45:6(276) (1990),  171–179  mathnet

Presentations in Math-Net.Ru
1. Pfaffians and hafnians as dihedral invariants
A. S. Dzhumadil'daev
VIII Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 31, 2020 15:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020